MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® EXTENSION CABLE

C.R. BARD, INC. (COVINGTON) -1018233 BARD® EXTENSION CABLE
Catalog Number 153622
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the temperature display for extension cord was sometimes possible and sometimes not possible.Stated that temperature display was failure.Per follow up information received via ibc on 26nov2024, customer confirmed that patient involvement and 2 products were affected.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event is confirmed cause unknown.Received (5) photo samples.The photo samples were submitted, however, could not be evaluated for the reported failure.Two temperature cables were returned without the original packaging.Using a multimeter, the cords were tested for and found to have continuity.Visual inspection of the sample noted set up water bath test and connected to the (in-house) generated reading matching thermometer at 36.9c when plugged directly into sensica.Using (in house) catheter and adapter, both extension cords were plugged in an attached to the kilo device and the temperature displayed erratically reading and ranged from 32.8 c to 37c.This does not meet specification per inspection procedure.No additional actions are required at this time since root cause was not identified.The device history record review could not be performed without a lot number.The instructions for use were found adequate and state the following: "labeling cannot be changed without submitting a request to the bard medical label coordinator, who will use the appropriate bard change control system and follow the required division and corporate policies and procedures.The figure on page 3 indicates the pre-printed label stock as well as the variable information.The lot number is a variable field and will be determined at the time of manufacture.The supplier shall not make any changes to the materials, form, fit, function, or manufacturing process of components covered under this component specification without receiving prior written approval from c.R.Bard.Acceptance of this specification by the supplier constitutes agreement by the supplier to produce product according to all terms of this specification." correction: d, e, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARD® EXTENSION CABLE
Common Device Name
EXTENSION CABLE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key20912396
Report Number1018233-2024-07934
Device Sequence Number8466526
Product Code EZL
UDI-Device Identifier00801741045875
UDI-Public(01)00801741045875
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number153622
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2024
Supplement Date Received by Manufacturer06/18/2025
Initial Report FDA Received Date12/12/2024
Supplement Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown